Jump to content

taper advice


[Ma...]

Recommended Posts

I am now on 3/4 of .25mg clonazepam once a day  and 3mg valium, 2mg morning with c and 1mg midday. Valium prescribed by Dr to help with w/d, so it is not switching from c to v. What I supposed to do next. Think I stabilized on that dose which I using for 3 weeks. Can't say I am perfect but think I can start cut down. Maybe switch c to v. Please advice.

 

Marija

Link to comment
Share on other sites

Did your Dr prescribe enough Valium for you to totally eliminate your Clonazepam and then taper from the Valium?
Link to comment
Share on other sites

Did your Dr prescribe enough Valium for you to totally eliminate your Clonazepam and then taper from the Valium?

 

I have valium enough I think. Dr can prescribe me more if I need. How much do I need?

This morning I cut clonazepam to .125mg and took 2mg of valium. I was on 0.1875mg. I have tablets of 0.5mg of C and 2mg tablets of V. I didn't consult my Dr now cause he told me to slow taper form c and to use v like a help with withdrawal. This dose of V I am using is not calculated with any dose of C. 

 

Thanks

 

Marija

 

Link to comment
Share on other sites

Hi, Marry.

 

I'm confused (not unusual  :idiot:).  Why did you decrease the Valium when you decreased the clonozepam?  The reduction of clono.  you've made seems fine to me but I would keep the valium amount steady until you are done tapering off the clono.  I'd hold at your current .125mg dose for a week or two and then make another .0625mg decrease, keeping the Valium the same.

Link to comment
Share on other sites

Hi, Marry.

 

I'm confused (not unusual  :idiot:).  Why did you decrease the Valium when you decreased the clonozepam?  The reduction of clono.  you've made seems fine to me but I would keep the valium amount steady until you are done tapering off the clono.  I'd hold at your current .125mg dose for a week or two and then make another .0625mg decrease, keeping the Valium the same.

 

Sorry I forgot to say that I took 1 mg of Valium at midday. I didn't decreased valium.

My doses are 0.125mg C + 3mg V (2mg with C in the morning and 1mg midday).

So it is ok like that in the next week or two.

 

Thank you

Link to comment
Share on other sites

How are you feeling, do you feel the sedation from the Valium and are you having any withdrawal symptoms?
Link to comment
Share on other sites

How are you feeling, do you feel the sedation from the Valium and are you having any withdrawal symptoms?

 

I think I get used to Valium. I am taking it about one month. Yesterday cut clonazepam after 3 or 4 weeks on same dose. I am ok now. Didn't sleep well cause I went to bed very late (never had sleep problems and I think not now, I just stayed longer on net). This morning (24 hours latter) stomach problems like cramps, butterflies, bloating, started but that was every time when I cut dose. I am trying not to check myself (hard to do) cause I get more confused then. I will see how is going on.

Thank you

 

PS Sorry if I always sound confused but I really am. Sometimes I just don't know, how do I feel, what I want, what to do. And my best answer is 'I don't know' or 'maybe' or 'I think'.

And I am from Europe so time zone is different (Central European Time). Know that not means you anything just to say cause I mentioning sometimes mornings and evenings.

Thank you

 

Marija

Link to comment
Share on other sites

It's very common to feel worse in the mornings, it has to do with low blood sugar and high cortisol, so try to eat a little something when you first wake up.  And don't lie in bed trying to get a little more sleep, this usually increases anxiety, it's best to get up and start your day. 

 

Confusion is huge, we call it cog fog and none of us do too well, so you're in good company.  :D  I'm glad you made a cut to your dose, keep plugging along and you'll be benzo free soon.  :thumbsup:

Link to comment
Share on other sites

Thanks Pam

I am in good hands here I can see that  :). I am confused 5 years  :o. I am learning to deal with anxiety and pa-s. But my problem is doubt. What if my symptoms get worse after using meds. What if all that anxiety came back in the worst way. I mean even after one or two years benzo free what if I get worse with my anxiety (that is my biggest problem, I started meds cause of that).

Take care

 

 

Marija

Link to comment
Share on other sites

Marije,

 

I think it's common to be afraid (very afraid!) of what we'll be like after the benzos are gone and we're done with withdrawals. Every day, I have to fend off a fear that I've permanently damaged my brain.

 

One, if needed, there are a few drugs for treating anxiety. There are a few that are "selective serotonin reuptake inhibitors." The most well known is Paxil. Then there's a drug called buspirone that is supposed to work well on anxiety. These are not addictive but must be tapered carefully when being discontinued.

 

I have several family members with anxiety. My mother is elderly and we are happy she's on paxil. My son takes Lexapro. I've been reading up on anxiety as I have trouble with anxiety from time to time, and I like the book by Claire Weekes called "Hope and Help for Your Nerves."

 

I do know that the anxiety of withdrawal is very very hard to lessen. Almost impossible. But the anxiety of life can be handled with exercise, yoga, meditation, breathing, and lots of other things.

 

Glad you are getting support here. Bent u Nederlandse?

Link to comment
Share on other sites

Thanks Yram for support

It means me a lot. I notice that sometimes I can control my anxiety and pa-s and I am very happy for that. But didn't know that when I do everything to helm me and anxiety continue that that is a w/d. And I just hope and repeat myself everyday that once when this be over with benzos I will be chemical free and if I have anxiety I will know how to deal with it. I was using Seroxat (paroxetin think that is PAxil) last year and it didn't help so I quite after 9 months. Do you think I am from Netherlands??

 

 

Marija

Link to comment
Share on other sites

I had horrible panic attack this morning. Anxiety is quite high and some more symptoms but can handle, panic and anxiety is the worst. I cut dose of clonazepam last Monday. Shall I continue like this and get through this horrible symptoms or maybe increase dose of Valium. I am taking 3 mg of Valium. It is not switching c to v just valium prescribed to help with withdrawal. I started first with 2mg of valium and then increased to 3 mg when I had bad withdrawal (2 or 3 weeks ago can't remember). Actually I would like to stay on this doses but just need your opinions.

 

Marija

Link to comment
Share on other sites

Just one more thing. I forgot to say in introduction that I was using Seroxat (paroxetine) 20mg for several months during last year. From March 2010 till half of November 2010. I had bad side effect when I started and continued even with that (I don't know how stupid I was listening all the time my Dr) but didn't have any effect on my anxiety so I decided to quite and did it slowly. I think no some withdrawal from that cause I was occupied with clonazepam.

 

Marija

Link to comment
Share on other sites

Hello

I want to cut my dose of .125mg clonazepam to .0625mg after 10 days. I am getting so nervous with my tapper. I did quick tapper last year (1.5mg -0mg in two months) and reinstate, and my real slow tapper started on May 2010 from 0.5mg. For my symptoms I feel as I am in some middle. Not good not so bad. I got two panic attacks (can't remember when, something like 2 weeks ago) and feel agoraphobic. Going just to the store next to my house. That is something I have to work on. Have depression and crying, feel guilty for everything.

I don't know is it a good time for cut or shall I wait little bit more. I feel that it can't be better waiting but would like to hear your opinion.

 

Marija

Link to comment
Share on other sites

Prof Ashton recommends not waiting longer than a couple of weeks between cuts though I certainly have seen members wait months.  I know it was kind of a balancing act for me: fast enough that it didn't take me a year to get off but slow enough that I could still function.  I think it is harder from a fear standpoint when someone has had an unsuccessful taper or cold turkey beforehand.  Just keep reminding yourself that you have slowed way down this time and it will be different this time, because it will.  ;)
Link to comment
Share on other sites

×
×
  • Create New...